# SDR DXTA2023122910462

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 15,674 hours, 12,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DOESN`T OPEN AFTER MOVING HANDLE TO OPEN. SEAL REMAINS INFLATED FOR 8-10 SECS.  POWER OFF CONFIRMED PRECATCH OPS & DOOR FUNCTIONS NORMAL. STARTED APU & DOOR SEAL SLOW TO DEFLATE.  FOUND DOOR ACCOUSTIC SEAL VALVE NOT EXTENDING ALL THE WAY.  CLEANED SEVERAL TIMES & STILL WOULD NOT EXTEND UNLESS PULLED ON MANUALLY, PLUNGER FULLY EXTENDED ON IT'S OWN WITHOUT ISSUE. SHUT & OPEN DOOR & INFLATION-DEFLATION SUCCESSFUL,  LUBRICATED DOOR HANDLE, LINKAGE, & ACTUATED.  CONFIRMED SIDEWALL CAUSING ISSUES. REMOVED MED AFT SURROUND & FOUND RUBBER TO LOWER AFT DOOR SEAL TOO LONG & WHEN SIDEWALL IN PLACE,  KINKED HOSE. SHORTENED HOSE.  OPS DOOR &  DOOR HANDLE SMOOTH & DOOR OPS CHECKED GOOD. C/W AMM 52-10-04 & SPM 20-30-05,
